MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CFF03, 5X100 KII FIOS ADVFIX 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES CFF03, 5X100 KII FIOS ADVFIX 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CFF03
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event device is anticipated to be returned to applied medical for evaluation.A follow-up report will be provided upon completion of investigation.
 
Event or Problem Description
Procedure performed: unknown.Event description: during the operation, it was noticed that a part of the trocar was smelled, or scraped off.Particle was glued to the trocar.Part was found in the abdomen of the patient.Additional information received from regional sales manager via phone on 03-nov-2020: according to the customer, a plastic piece (not rubber) was either scraped off or broken off of the trocar and fell into the patient.The customer could not see where the part had come from, it did not seem to come from the outside of the trocar.The piece was collected and stuck to the packaging of the trocar.It will be returned alongside the trocar.Additional information received from regional sales manager via email on 03-nov-2020: the part are by the trocar.The user doesn't know what colour the detached part is.The trocar is returning.Intervention: retrieval of separated part.Patient status: no patient injury.
 
Event or Problem Description
Procedure performed: unknown.Event description: during the operation, it was noticed that a part of the trocar was smelled or scraped off.Particle was glued to the trocar.Part was found in the abdomen of the patient.Additional information received from regional sales manager via phone on 03-nov-2020: according to the customer, a plastic piece (not rubber) was either scraped off or broken off of the trocar and fell into the patient.The customer could not see where the part had come from, it did not seem to come from the outside of the trocar.The piece was collected and stuck to the packaging of the trocar.It will be returned alongside the trocar.Additional information received from regional sales manager via email on 03-nov-2020: the part are by the trocar.The user doesn't know what colour the detached part is.The trocar is returning.Intervention: retrieval of separated part.Patient status: no patient injury.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Testing was performed on the event unit.However, the complainant¿s experience could not be replicated or confirmed as the particulate was not returned with the event unit and the event unit met current specifications.There were no visible non-conformances.Applied medical has reviewed the details surrounding the event and related products and is unable to determine the cause of the reported event or confirm that a product malfunction occurred.The probability and criticality of harm resulting from this failure have been evaluated and were found to be at an acceptable level.

Brand Name
CFF03, 5X100 KII FIOS ADVFIX 6/BX
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key10813395
Report Number2027111-2020-00606
Device Sequence Number14327997
Product Code GCJ
UDI-Device Identifier00607915117641
UDI-Public(01)00607915117641(17)230907(30)01(10)1392897
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K083638
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/07/2023
Device Model NumberCFF03
Device Catalogue Number101473818
Device Lot Number1392897
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/17/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/03/2020
Supplement Date Received by Manufacturer11/03/2020
Initial Report FDA Received Date11/09/2020
Supplement Report FDA Received Date01/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1